skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Carrier-Multiplication-Induced Structural Change during Ultrafast Carrier Relaxation and Nonthermal Phase Transition in Semiconductors

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1324375
Grant/Contract Number:  
SC0002623
Resource Type:
Journal Article: Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 117 Journal Issue: 12; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Bang, Junhyeok, Sun, Y. Y., Liu, X. -Q., Gao, F., and Zhang, S. B. Carrier-Multiplication-Induced Structural Change during Ultrafast Carrier Relaxation and Nonthermal Phase Transition in Semiconductors. United States: N. p., 2016. Web. doi:10.1103/PhysRevLett.117.126402.
Bang, Junhyeok, Sun, Y. Y., Liu, X. -Q., Gao, F., & Zhang, S. B. Carrier-Multiplication-Induced Structural Change during Ultrafast Carrier Relaxation and Nonthermal Phase Transition in Semiconductors. United States. doi:10.1103/PhysRevLett.117.126402.
Bang, Junhyeok, Sun, Y. Y., Liu, X. -Q., Gao, F., and Zhang, S. B. Tue . "Carrier-Multiplication-Induced Structural Change during Ultrafast Carrier Relaxation and Nonthermal Phase Transition in Semiconductors". United States. doi:10.1103/PhysRevLett.117.126402.
@article{osti_1324375,
title = {Carrier-Multiplication-Induced Structural Change during Ultrafast Carrier Relaxation and Nonthermal Phase Transition in Semiconductors},
author = {Bang, Junhyeok and Sun, Y. Y. and Liu, X. -Q. and Gao, F. and Zhang, S. B.},
abstractNote = {},
doi = {10.1103/PhysRevLett.117.126402},
journal = {Physical Review Letters},
number = 12,
volume = 117,
place = {United States},
year = {Tue Sep 13 00:00:00 EDT 2016},
month = {Tue Sep 13 00:00:00 EDT 2016}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevLett.117.126402

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865